MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES, PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY
Model Number 12TLW804F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during set-up this fogarty embolectomy catheter body was broken in half.No further information is available.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Added information to section d9 and h6 (type of investigation).Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The device was received for evaluation.The report of "catheter body was broken" was confirmed.Catheter body was broken next to y-adapter.Cross surface of broken section appeared uneven and rough.Catheter body matched at the broken location.No other visible damage was observed from catheter body.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.The manufacturing process have the controls to detect this condition, the units are inspected according to plan specifications, such as balloon visual inspection, inspection of the catheter for obstruction or restricted tube and for leakage.Based on the available information, there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.

Brand Name
FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco, puerto rico
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco, puerto rico
Manufacturer Contact
samantha eveleingh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key23766604
Report Number2015691-2025-09895
Device Sequence Number13419574
Product Code DXE
UDI-Device Identifier00690103043518
UDI-Public(01)00690103043518(17)270409(11)250108(10)66214445
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12TLW804F
Device Lot Number66214445
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown